MathSciNet Relay Station
MathSciNet bibliographic data
MR2554334 (2011b:57016) 57M27 (57M25)
Taniyama, Kouki Unknotting numbers of diagrams of a given nontrivial knot are unbounded. J. Knot Theory Ramifications 18 (2009), no. 8, 1049–1063.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement